# SDR R61A201208270435

- Difficulty date: August 27, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 13,857 hours, 11,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17065928001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE CENTER SHEAR PANEL FRAME 87 TO 88 CORRODED.  MAINTENANCE REMOVED AND REPLACED CENTER SHEAR PANEL FRAME 87 TO 88 IAW EMB 175 SRM 51-10-02, 51-42-01, 51-40-02, AND 51-23-06.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
